# SDR USAA2014060900012

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1457
- Condition: Low Pressure
- Location: L2 Door
- Part time: 55,044 hours, 20,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE PRESS LOW A DOOR 2L.  SERVICED DOOR 2L ASSIST BOTTLE TO PROPER CHARGE IAW AMM 52-10-00 -614-001.
